# SDR SWAA2024121055896

- Difficulty date: November 2, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE PLATE LOCATED BTW BS1016 WL208.1 AND LBL3 AT AFT GALLEY AREA 2024-685266<[01] REPLACED PLATE LOCATED ON FLOOR STRUCTURE BTW BS1016 WL208.1 AND LBL3 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 147A5600 SHEET 32 REV B SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED PLATE LOCATED ON FLOOR STRUCTURE BTW BS1016 WL208.1 AND LBL3 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 147A5600 SHEET 32 REV B SEE INDIVIDUAL SIGN OFF BELOW.
